MathSciNet Relay Station
MathSciNet bibliographic data
MR1925565 62F15 (62P10)
Britton, Tom; O'Neill, Philip D. Bayesian inference for stochastic epidemics in populations with random social structure. Scand. J. Statist. 29 (2002), no. 3, 375–390.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement